Semidifferentials, quadratic forms and fully nonlinear elliptic equations of second order
Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 6, p. 419-435
@article{AIHPC_1989__6_6_419_0,
     author = {Crandall, Michael G.},
     title = {Semidifferentials, quadratic forms and fully nonlinear elliptic equations of second order},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {6},
     number = {6},
     year = {1989},
     pages = {419-435},
     zbl = {0734.35033},
     mrnumber = {1035337},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1989__6_6_419_0}
}
Crandall, Michael G. Semidifferentials, quadratic forms and fully nonlinear elliptic equations of second order. Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 6, pp. 419-435. http://www.numdam.org/item/AIHPC_1989__6_6_419_0/

Convex Function and Some Properties of Convex Functions, Lenigrad University Annals (Mathematical Series), Vol. 37, 1939, pp. 3-35 (In Russian).

[2] H. Ishii, On Existence and Uniqueness of Viscosity Solutions of Fully Nonlinear Second-Order Elliptic PDE's, to appear in Comm. Pure Appl. Math. Annales de l'Institut Henri Poincaré - Analyse non linéaire | MR 973743 | Zbl 0645.35025

[3] H. Ishii, and P.-L. Lions, Viscosity Solutions of Fully Nonlinear Second-Order Elliptic Partial Differential Equations, to appear in J. Diff. Equa. | Zbl 0708.35031

[4] R. Jensen, The Maximum Principle for Viscosity Solutions of Fully Nonlinear Second Order Partial Differential Equations, Arch. Rat. Mech. Anal., 101, 1988, pp. 1-27. | MR 920674 | Zbl 0708.35019

[5] R. Jensen, Uniqueness Criteria for Viscosity Solutions of Fully Nonlinear Elliptic Partial Differential Equations, preprint. | MR 1017328

[6] R. Jensen, P.-L. Lions and P.E. Souganidis, A Uniqueness Result for Viscosity Solutions of Second Order Fully Nonlinear Partial Differential Equations, Proc. A.M.S., 102, 1988, pp. 975-978. | MR 934877 | Zbl 0662.35048

[7] P.-L. Lions, and P.E. Souganidis, Viscosity Solutions of Second-Order Equations, Stochastic Control and Stochastic Differential Games, Proceedings of Workshop on Stochastic Control and PDE's, I.M.A., University of Minnesota, June 1986. | Zbl 0825.49042

[8] N.S. Trudinger, Comparison Principles and Pointwise Estimates for Viscosity Solutions of Nonlinear Elliptic Equations, preprint. | MR 1048584 | Zbl 0695.35007